Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

Wajsberg algebras.

Título inglés Wajsberg algebras.
Título español Algebras de Wajsberg.
Autor/es Font, Josep M. ; Rodríguez, Antonio J. ; Torrens, Antoni
Organización Fac. Mat. Univ. Barcelona, Barcelona, España;Inst. Enseñ. Media Alpujarra [MEC], Orjiva (Granada), España
Revista 0210-7821
Publicación 1984, 8 (1): 5-31, 17 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We present the basic theory of the most natural algebraic counterpart of the À0-valued Lukasiewicz calculus, strictly logically formulated. After showing its lattice structure and its relation to C. C. Chang's MV-algebras we study the implicative filters and prove its equivalence to congruence relations. We present some properties of the variety of all Wajsberg algebras, among which there is a representation theorem. Finally we give some characterizations of linear, simple and semisimple algebras.
Clasificación UNESCO 120105
Palabras clave español Algebras de Wajsberg
Código MathReviews MR0780136
Código Z-Math Zbl 0557.03040
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es